MathSciNet Relay Station
MathSciNet bibliographic data
MR1659847 20B40
Hulpke, Alexander Conjugacy classes in finite permutation groups via homomorphic images. Math. Comp. 69 (2000), no. 232, 1633–1651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement